# SDR SWIA202265247

- Difficulty date: February 21, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 37,503 hours, 23,272 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRI: REMOVE AND REPLACE THE AFT PASSENGER DOOR THRESHOLD BEAM (P/N 170-65703-005) TO REMOVE THE RECURRING INSPECTION     (C-CHECK RO 3/30/2022)    REMOVED AND REPLACED AFT PASSENGER DOOR THRESHOLD BEAM (P/N 170-65703-005)  REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
